MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION® LOCI CARDIAC TROPONIN I CALIBRATOR

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION®; DIMENSION® LOCI CARDIAC TROPONIN I CALIBRATOR
Model Number 10464336
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) about a falsely elevated cardiac troponin i (tni) result obtained on a dimension exl with lm instruments.Siemens headquarters support center (hsc) completed the investigation of the event.A review of the calibration performed on 16-apr-2020 showed shifts in the reaction signal that indicate there was a potential issue with the storage or handling of the calibrator causing the shift in quality control and patient performance.The cause of the elevated troponin with samples and qc was an issue with the calibration on 16-apr-2020 which was resolved with the calibration performed on 17-apr-2020 on the original instrument dimension exl s/n (b)(4).There is no evidence of a product non-conformance.The customer is operational.The system is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
Discordant, falsely elevated cardiac troponin i (tni) results were obtained on patient samples on a dimension exl with lm instrument.The discordant results were reported to the physician when out of range daily quality control (qc) was noted.The same samples were reprocessed the same day or the next day on the same instrument as well as on an alternate dimension instrument, lower correct results were obtained.Corrected results were reported.There are no known reports of patient intervention or adverse health consequences due to the discordant tni results.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® LOCI CARDIAC TROPONIN I CALIBRATOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark, de
MDR Report Key10045167
Report Number2517506-2020-00150
Device Sequence Number3867503
Product Code JIT
UDI-Device Identifier00842768022074
UDI-Public00842768022074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number10464336
Device Catalogue NumberRC621 SMN 10464336
Device Lot Number9MD044
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1